# SDR ASAA2018091026051

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 41,731 hours, 12,177 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING MASTER CAUTION WITH ASSOCIATED AUTO FAIL LIGHT ILLUMINATED DURING DESCENT. CONTINUED IN ALTN MODE PER QRH. PRESSURIZATION WAS NORMAL. GROUNDED - YES. ACCOMPLISHED AUTO FAIL LIGHT ON FAULT PER FIM 21-31 TASK 827 OPS CHECKS NORMAL.
